AbstractRead PDF

JEAM.,   Volume(1) - Issue(1), 2015
pp 1-3,   http://dx.doi.org/10.18831/djmaths.org/2015011001

On Evolutionary Games with Periodic Payoffs

E Ahmed;M Safan, H Nabih

Abstract

Two cases of evolutionary stable strategy with periodic payoffs are studied. The first is a
generalization of Uyttendaele et al. The second is prisoner's dilemma with periodic payoff. It is shown that reducing the defection payoff by a periodic term is insufficient to introduce cooperation. The study is generalized to 3-strategies games.

Keywords

Evolutionary games, Periodic Payoffs, Prisoner’s dilemma, Co-operation, Strategies.

Received
08/10/2015
, Accepted
18/11/2015
Downloaded
158
, Viewed
17